Turkish Journal of Mathematics
Abstract
We study regularity properties for the solution of homogeneous boundary value problems for the anisotropic hyperbolic heat equation in the case of infinitely differentiable coefficients but irregular distributions as internal heat sources.
DOI
10.3906/mat-1502-9
Keywords
Anisotropic hyperbolic heat equation, Sobolev spaces, integral transforms of vector valued distributions
First Page
461
Last Page
482
Recommended Citation
MOLINA, JUAN ANTONIO LÓPEZ and TRUJILLO, MACARENA
(2017)
"Regularity of solutions of the anisotropic hyperbolic heat equation with nonregular heat sources and homogeneous boundary conditions,"
Turkish Journal of Mathematics: Vol. 41:
No.
3, Article 1.
https://doi.org/10.3906/mat-1502-9
Available at:
https://journals.tubitak.gov.tr/math/vol41/iss3/1